# SDR CALA2025010700049

- Difficulty date: January 6, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 74,676 hours, 32,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423020191
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FR16 DOOR STOP 1 HOLE NUMBER 3 HAS A CRACK INDICATION AT THE 9 O''CLOCK POSITION IN THE INTERCOSTAL .  REMOVED AND REPLACED INTERCOSTAL AT FR 16 DOOR STOP #2 IAW A320 AMM 52-11-31-400-002-A.
